this condition started after taking a new medication. Now two months later severe hives re-occour if I stop steroids. no longer taking suspect medicatiion for two months.
Your body has become dependant on the chemicals…. nasty stuff.
Hives are nasty… especially full-body ones. Worst thing I ever went through.
The question is how important the meds are for other reasons.
If you can make do without the meds apart from the hives…. then I'd suggest stopping the meds… and power-housing through on endurance alone.
If its anything like mine you should be in agony for about a week…. but they WILL go away on their own.
So yeah…. drop the meds… and get ready EITHER plenty of painkillers…. or plenty of alcohol. You're gonna need it.
There are also skin-cooling chemically stuffs you can put on it to stop it itching as much, but they won't stop it entirely…
You'd have to check a pharmacy for that sorta stuff…. I didn't though. I endured it cold turkey….
Steroids are real funny..they can cover up things. See a doctor about this. you should not be getting hives.
- Oxyhives Review
- What Are Hives And How Can You Deal With Them?
- Superfoods for Hives Relief - ahealthything.com
- Moving With Your Children